# SDR 2024FA0000286

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: General aviation
- Aircraft: N259CB
- Make and model: Piper PA-28-181
- Aircraft serial: 2881004
- Engine: Lyc O360B1B
- System (JASC): 2800 · Aircraft Fuel System
- Part: Flow Divider
- Part number: AV25242322
- Part serial: 247331243
- Condition: Failed
- Location: Engine
- Part time: 2,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW DIVIDER WAS OVERL\AULOC:T BY ORIGINAL MANUFACTURE AVSTAR DURING ENGINE OVERHAUL UNDER THN W/O# 60557002 DURING THE FIRST 111:HAT BREAK IN.  (2 8 HFS). THE AIRCRAFT WAS BROUGHT BAD< INTO MAINTENANCE.  MAINTENANCE PERSONNEL NOTICED BLUE STAINS ON AND AROUND THE FUEL FLOW DIVIDER. THE FUEL SYSTEM WAS THON PRESSURIZED AND FUEL WAS WITH 1SS COMING FROM THO TOP OR HE FUEL FLOW DIVIDER AND RUNNING?? DOWN THE ENGINE ONTO THE EXHAUST SYSTEM. THIS COULD HAVE BEEN CATASTROPHIC AS ,T WOULD HAVE CAUSE AN IN-11,GHT R,RO. E FAILURE OF THE FUEL FLOW DRV1DOR WAS DUE TO THE QUANTITY OR THE DIAPHRAGM GASKET
